# SDR DALA2023061204733

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2808030) FUSELAGE FRAME IS CRACKED AT STA 500D BETWEEN STR 8R-9R AT I/B ATTACH HOLE OF BIN SUPPORT BRACKET. REPAIRED FRAME STA 500D AT STR8R & 9R FOR BIN RAIL SUPPORT IAW DELTA WORKCARD 2526-01236-02B.
